I know how you feel with the swelling!
This happened to me from a reaction to Lyrica, gained 20 lbs., had neurological symptoms, irregular heartbeat and +4 pitting edema! Didn't start out with all the symptoms, weight gain and slight swelling began within a week...the longer I was on it the worse it got. On my worst day, lucky for me I was at PT, my Physical Therapist at the time noticed while in pool therapy that I was trying to grip the bottom with my toes up instead of down. I was also very spacy, my short term memory was crap. She called my PMD right away and it was the LYRICA! Had a full cardiac work up, thank God it was negative.....all of my symptoms resolved but the sad thing is that I was left with Lymphaedema in the left leg.
You might want to get a referral to a Vascular Dr., they will do ultrasounds of the legs and be able to see if there is a flow problem.
I have a leg pump and have to wear pressure stockings (supposed to wear them everyday but in 105 degree heat?)....the swelling varies from day to day, somedays its not bad and others it feels like my leg weighs 500 lbs. I no longer can wear sandles always tennis shoes because when tied they provide pressure....if I wear sandles within a few hours my foot swells around them and my toes look like snausages!
Just a thought....Lasix does nothing for Lymphaedema!
I was on Neurontin for years before I was switched to Lyrica! After the reaction could not go back on Neurontin because of similar ingredients.....the nerve pain came back full force, the only relief I found was with Homeopathics!
I hope you find the answer soon!